(as of Jul 06,2022 04:00:16 UTC – Details)
VANQUISH DIGITAL HEADACHE Brand Pain Reliever combines acetaminophen to block pain signals and aspirin to reduce the underlying cause of pain. Plus, just the right amount of caffeine gives this formula a boost for quick, long-lasting relief without jitters!
INGREDIENTS FOR FAST, LONG-LASTING RELIEF: We have the right combination of aspirin, acetaminophen, and caffeine for long-lasting, fast pain relief. Acetaminophen blocks pain signals for pain relief, aspirin works as an anti-inflammatory, and a small dose of caffeine boosts the effects of both for quick relief without making you feel jittery.
ALL-AROUND PAIN RELIEF: Vanquish DIGITAL HEADACHE Brand Pain Reliever temporarily relieves minor pain due to tension headaches caused by digital strain and fatigue as well as arthritis, backaches, shoulder pain, menstrual cramps, muscle aches, joint pain, and more.
NON-PRESCRIPTION HEADACHE PAIN RELIEVER: Vanquish DIGITAL HEADACHE Brand Pain Reliever is an over-the-counter (OTC) pain reliever that contains 194 mg of acetaminophen, 227 mg of aspirin nonsteroidal anti-inflammatory drug (NSAID), and 33 mg of caffeine.
TRUSTED NAME IN PAIN RELIEF: Vanquish DIGITAL HEADACHE Brand Pain Reliever is a trusted name in headache and pain relief and has been in use since 1964. We’ve earned that confidence one headache at a time by vanquishing pain and body aches for millions of people.